MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2513C166E
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcated stent graft was implanted in a patient for the endovascular treatment of unknown size abdominal aortic aneurysm.It was reported that during the procedure the length from the renal arteries to the aortic bifurcation was shorter than expected.It was noted that there was insufficient room to deploy the gate in the aneurysm once the stent graft was deployed to the flow divider.An aui was implanted and a fem-fem bypass carried out to resolve the event.An endurant cuff etcf2828c49e was also implanted during the procedure to extend to the lowest renal artery.It was reported the correct size bifurcated stent graft had been selected and imaging had not suggested that the stent graft would deploy low.As per the physician, the cause of the event was due to a shorter renal to bifurcation length that anticipated.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8665673
Report Number9612164-2019-02136
Device Sequence Number2308646
Product Code MIH
UDI-Device Identifier00613994991249
UDI-Public00613994991249
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberETBF2513C166E
Device Catalogue NumberETBF2513C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;